Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A conjugacy criterion


Author: Robert R. Stevens
Journal: Proc. Amer. Math. Soc. 33 (1972), 75-80
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1972-0289860-8
MathSciNet review: 0289860
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition is given for the differential equation $ x'' + p(t)x = 0$ to have a nontrivial solution with more than one zero in a closed interval [a, b]. A partial converse is obtained and applications are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0289860-8
Keywords: Conjugate differential equations, disconjugacy, oscillation, eigenvalue problems
Article copyright: © Copyright 1972 American Mathematical Society